Doctor insights on:
Can Prenatal Vitamins Cause Cramps
I've been trying to get pregnant but nothing works I even take the prenatal vitamins to help and I had cramps with no period! Why?! help:' (
5 days late, off contraceptives since last yr august, using prenatal vitamins. Tried 3x p.T! negative. Sore breast & cramps on side on and off.
You likely: Didn't ovulate this month, may have an ovarian cyst or bladder infection. With an irregular ovulation you can produce more estrogen. This in turn causes breast soreness. A upt should be pos. By the time u miss a period. Have u been ovulating; monthly bleeding generally means u are but not always. Consider ov. Predictor kit. Constipation or diarrhea? Frequent urination? It may normalize on its. ...Read more
5 days late, tried p.T 3x negative, sore breast and cramps on side but on and off, im using prenatal vitamins. Off contraceptive since august last yr?
PRegnancy: Get a blood pregnancy test to be sure that you don't have an ectopic. ...Read more
7 days late. I'm always hve period aftr off contraceptives since last yr august. Take prenatal vitamins, sore breast on and off. Cramps on and off.
8 days late, p.T check nega. Sore breast and cramps but on and off. On prenatal vitamins. Off to nuva ring since last yr august. Regular period.
Might be pregnant or: While most pregnancy tests will be positive about a week after missing a period (if you are pregnant of course) sometimes it takes a bit longer so if your period does not start in a few days check again and use first morning urine (more accurate). It is not unusual for periods to be late even if not pregnant- this happens for various reasons and is usually not serious, time will tell... ...Read more
Tried p.T on jan 9 but nega, 7days late. On prenatal vitamins. Sore breast and cramps on and off. Feel wet no period. Am I be pregnant? Wen shud take p.T?
Can try tomorrow: Home urine pregnancy tests will often turn positive a week after a missed period but are more accurate with your first morning urine, so wait til tomorrow morning and try it again. Blood tests are even more sensitive but a urine test will probably give you the answer by now. ...Read more
No: Prenatal vitamins taken during pregnancy offer more help than potential side-effects unless a woman already has a severe metabolic problem. Wilson disease is a metabolic problem causing an over accumulation of copper. Vitamins do not cause it. However, vitamins can contain an excess of certain minerals and may not be necessary in the non-pregnant state. ...Read more
Not likely: Consider the possibility that your pregnant.Get a more detailed answer ›
I stop taking prenatal vitamins cause I'm taking maca root I really want to conceive I don't know what to do anymore?
See below: I would strongly suggest seeing an OB gyn since maca root is not something an OB gyn would suggest. ...Read more
Are prescription based prenatal vitamins better formulated than OTC vitamins? Do they cause less nausea? Any advantages compared to otc?
NO, NO & NO:
Prescription-based prenatals on average cost more than otc. They are not better formulated, are often more difficult to absorb & offer no advantages. Prescription or not, avoid vitamins with unnecessary additives like artificial colors & titanium dioxide. Capsules may be better than tablets. Ideally they should have folate (folic acid) as l-5-mthf.
http://pregnancy.about. Com/cs/prenatalvitamins/a/aa043000a.htm. ...Read more
I started taking Vitafusion prenatal vitamins gummies 2 weeks ago & now have a yeast infection. I haven't had one in 10 years. Is this the cause?
Coincidence likely: Taking vitamins should not cause you to get a yeast infection. It is probably a timing coincidence. Unless those vitamins have something in them besides vitamins, always check the ingredients! If you're pregnant, yeast infections are common in pregnant women since they become more susceptible to them. ...Read more
We recently decided to ttc. I started taking prenatal vitamins. Now I am having pains in my lower right stomach. Could the vitamins cause this?
It's possible: Prenatal vitamins (PNV), and/or other types of vitamins, can cause stomach discomfort. Some PNV can also cause constipation which could be the cause of your discomfort. You can continue taking the same PNV to see if the problem resolves as your body gets use to them or you can try a different form of PNV. Drinking lots of fluids, especially water and getting regular exercise may be helpful. ...Read more
- Talk to a doctor online
- Can prenatal vitamins cause gastritis?
- Can prenatal vitamins cause spotting?
- Can prenatal vitamins cause bleeding?
- Can prenatal vitamins cause high liver enzymes?
- Can prenatal vitamins cause pregnancy symptoms?
- Can prenatal vitamins cause yeast infections?
- Rashes caused by prenatal vitamins
- Can too many vitamins cause leg cramps?
- Can prenatal vitamins cause hypertension?